# SDR SWAA063512

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 10,747 hours, 6,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16280
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK MISSING FASTENER.  REPLACED FWD GIRT BAR FASTENER PER MM.
